Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What is the cause and treatment for pain in temple region with tinnitus?

Oct 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 516 Questions
Hi, I am having heaviness in head since last 1 month with pain tn temple area. I have recently started having ringing sound in my ears also. I have got my blood tests done and all my parameters are normal except that I have 12% eosinophill count. What does it suggest?
Posted Sat, 18 Jan 2014 in General Health
Answered by Dr. Namala Bharadwaj 1 hour later
Brief Answer: Inner ear disorder and further investigation need Detailed Answer: Hello dear Thanks for your query at XXXXXXX Pain in temple region with tinnitus ( ringing sensation in ear) and heaviness indicate that these might be from inner ear dysfunction. Inner ear is concerned with balance and hearing. If there is any defect it will cause hearing defect and heaviness and vertigo. Raised eosinophil count indicate it might be due to allergic reason. My recommendation would be get physically examined by doctor and get investigation like complete blood picture, tuning fork hearing test and audiological test that would help you in diagnosing the problem. We can discuss further after your examination and lab reports. Hope I answered your query. Regards.
Above answer was peer-reviewed by
Follow-up: What is the cause and treatment for pain in temple region with tinnitus? 6 hours later
Hello doctor, I have already consulted an ent, and all the tests that you have mentioned have been done, and all the reports are normal. There was some sinus infection for which I have taken a 7 days course of augmentin 625 duo and cetzine. Still no relief. I have a mild middle backache also.
Answered by Dr. Namala Bharadwaj 10 hours later
Brief Answer: it might be from sinus infection. Detailed Answer: Hello dear thanks for your response. Eosinophil count could be from acute allergic reaction and which resulted in allergic sinusitis. Sinus infection produces ear problems like tinnitus and ear pain. Once infection and inflammation are controlled symptoms will decrease on its own. Your saying all other lab reports and ENT specialist examination are unremarkable. So nothing to worry about it symptoms will decrease with time. Till then you should take ample amount of pain relievers like DOLO (Paracetmol) and vestibular suppressants like Cinnarazine after talking to your ENT surgeon. I still believe once you use them for a week or 10 days the symptoms would completely off. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor